# SDR ASOA05655

- Difficulty date: July 22, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Damaged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK, THE EMERGENCY EXIT BETA LIGHT ON THE PASSENGER DOOR HANDLE WAS FOUND DAMAGED.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY EXIT BETA LIGHT ON THE PASSENGER DOOR. (K)
